Browse Title Index


 
Issue Title
 
Vol 3, No 4 (2014) 7-cordial labeling of standard graphs Abstract   PDF
Kailas Kanani, Mita Modha
 
Vol 4, No 2 (2015) A Chebyshev wavelet operational method for solving stochastic Volterra-Fredholm integral equations Abstract   PDF
Fakhrodin Mohammadi
 
Vol 7, No 3 (2018) A class of exact solutions of equations for plane steady motion of incompressible fluids of variable viscosity in presence of body force Abstract   PDF
Mushtaq Ahmed, Waseem Ahmed Khan, S M. Shad Ahsen
 
Vol 7, No 1 (2018) A Class of New Exact Solutions of Navier-Stokes Equations with Body Force For Viscous Incompressible Fluid Abstract   PDF
Mushtaq Ahmed, Rana Khalid Naeem, Syed Anwer Ali
 
Vol 7, No 2 (2018) A class of new exact solutions of the system of PDE for the plane motion of viscous incompressible fluids in the presence of body force Abstract   PDF
Mushtaq Ahmed, Waseem Ahmed Khan
 
Vol 3, No 1 (2014) A common random fixed point theorem and Application to Random Integral Equations Abstract   PDF
Rashwan Ahmed Rashwan, D. M. Albaqeri
 
Vol 6, No 3 (2017) A comparative study between a multi-stage adaptive pool testing model without test errors and the non-adaptive model Abstract   PDF
Annette Okoth, Kennedy Nyongesa, Boniface Kwach
 
Vol 4, No 1 (2015) A comparative study of Adomain decomposition method and the new integral transform “Elzaki transform’’ Abstract   PDF
Badradeen Adam
 
Vol 4, No 4 (2015) A comparison of Adomian decomposition method and RK4 algorithm on Volterra integro differential equations of 2nd kind Abstract   PDF
Kekana M.C, Shatalov M.Y, Moshokoa S.P
 
Vol 2, No 3 (2013) A first ever precise predictive prime number spiral placement Abstract   PDF
Vinoo Cameron
 
Vol 3, No 4 (2014) A generalization of the MDS method by mixed integer linear and nonlinear mathematical models Abstract   PDF
Sadegh Niroomand, ,
 
Vol 2, No 1 (2013) A hybrid randomized algorithm for image compression Abstract   PDF
Farshid Mehrdoust
 
Vol 2, No 4 (2013) A linear programming solution to data description and novelty classification Abstract   PDF
Roberto Ragona
 
Vol 2, No 2 (2013) A Minmax Chebyshev Approach to Optimal Binary Classification Abstract   PDF
Roberto Ragona
 
Vol 5, No 1 (2016) A modified Adomian decomposition method for singular initial value Emden-Fowler type equations Abstract   PDF
Jafar Biazar, Kamyar Hosseini
 
Vol 2, No 1 (2013) A Monte Carlo approach to estimating the spectrum of large positive semidefinite matrices. Abstract   PDF
Roberto Ragona
 
Vol 1, No 3 (2012) A new approach to improving the estimate of Delta () under European option Abstract   PDF
Farshid Mehrdoust
 
Vol 4, No 1 (2015) A new difference scheme for fractional cable equation and stability analysis Abstract   PDF
Ibrahim Karatay, Nurdane Kale
 
Vol 4, No 1 (2015) A new efficient method for solving quadratic Riccati differential equation Abstract   PDF
Belal Batiha
 
Vol 3, No 4 (2014) A new formulation for the linearized Navier-Stokes equation Abstract   PDF
Ouali Yousra, A. Younes
 
Vol 2, No 4 (2013) A new generalized AOR iterative method for solving linear systems Abstract   PDF
Hamideh Nasabzadeh, F. Toutounian
 
Vol 3, No 3 (2014) A new SQP algorithm and numerical experiments for nonlinear inequality constrained optimization problem Abstract   PDF
Mahdi Sohrabi-Haghighat, Maryam Ghasemi
 
Vol 1, No 4 (2012) A Note on b-chromatic number of the Transformation graph G++- and Corona Product of graphs Abstract   PDF
viji lakshmi, K. Thilagavathi
 
Vol 5, No 4 (2016) A numerical method based on explicit finite difference for solving fractional hyperbolic PDE’s Abstract   PDF
Abdulkafi Saeed
 
Vol 3, No 3 (2014) A numerical method for the solution of singular and singularly perturbed boundary value problems Abstract   PDF
Mohsen Tadi, Miloje Radenkovic, Yuanlong Wang
 
Vol 2, No 2 (2013) A numerical study of thin film flow of a non-Newtonian fluid on a vertically moving belt using variational iteration approach Abstract   PDF
Ali Farooq, Belal Batiha, A M Siddiqui
 
Vol 1, No 1 (2012) A numeric-analytic method for approximating quadratic Riccati differential equation, This paper has been withdrawn. Abstract
B. Batiha
 
Vol 2, No 3 (2013) A Poison Pill to Current Mathematics Delivered Abstract   PDF
Vinoo Cameron
 
Vol 5, No 1 (2016) A prey - partially dependent predator with a reserved zone: modelling and analysis Abstract   PDF
M.V. Ramana Murthy, Dahlia Khaled
 
Vol 6, No 4 (2017) A problem of coefficient determination in parabolic equations solved as moment problem Abstract   PDF
Maria Beatriz Pintarelli
 
Vol 2, No 1 (2013) A short hand of Prime number distribution Abstract   PDF
Vinoo Cameron
 
Vol 2, No 4 (2013) A theoretical fundation metaheuristic method to solve some multiobjective optimization problems Abstract   PDF
Some Kounhinir, Berthold Ulungu, Wenddabo Olivier Sawadogo, Some Blaise
 
Vol 4, No 1 (2015) A third-order non-local problem with boundary integral condition for a parabolic equation Abstract   PDF
Bahloul Tarek, Bouzit Mouhammed
 
Vol 5, No 2 (2016) A two-phase model for the aqueous outflow through the trabecular meshwork Abstract   PDF
Ram Avtar, Swati Srivastava
 
Vol 3, No 1 (2014) A violence epidemic model to study trend of domestic violence, a study of tamale metropolis Abstract   PDF
Charles Sebel, Dominic Otoo
 
Vol 3, No 4 (2014) Achievable region of reliabilities in multiple hypotheses two-stage testing for the pair of families of distributions Abstract   PDF
Farshin Hormozi-Nejad
 
Vol 3, No 4 (2014) ADK divergence measure and testing exponentiality based on estimated ADK information Abstract   PDF
Morteza Khodabin
 
Vol 3, No 4 (2014) An ABS approach for interior point methods for some special QCPs Abstract   PDF
Mostafa Khorramizadeh
 
Vol 3, No 4 (2014) An aggregation function to solve multicriteria ranking problem involving several decision makers Abstract   PDF
Zoinabo Savadogo, Ruffin-Benoît M. Ngoie, Berthold Ulungu E.-L., Blaise Somé
 
Vol 1, No 4 (2012) An Approach for Prediction of Diabetic disease by using b-Colouring Technique in Clustering Analysis Abstract   PDF
Viji Lakshmi, K. Thilagavathi
 
Vol 4, No 2 (2015) An efficient hybrid numerical scheme for solvinggeneral second order initial value problems (IVPs) Abstract   PDF
Oluwadare Adeniran, Babatunde Ogundare
 
Vol 4, No 3 (2015) An efficient numerical technique for the solution of nonlinear heat equation via spectral method Abstract   PDF
Mohammadreza Askaripour Lahiji, Mahdi Ghanbari, Hassan Panj Mini
 
Vol 2, No 1 (2013) An extension of the paper Cone metric spaces and fixed point theorems of contractive mappings Abstract   PDF
Anil Kumar Dubey, Rita Shukla, Ravi Prakash Dubey
 
Vol 3, No 4 (2014) An implicit compact finite difference method for the fractional reaction-subdiffusion equation Abstract   PDF
Behnam Sepehrian, Mahboobeh Jabbari
 
Vol 5, No 4 (2016) An improvement of H. Wang preconditioner for L-matrices Abstract   PDF
Hamideh Nasabzadeh
 
Vol 4, No 2 (2015) Analysis of the long-time asymptotic behaviour of the solution of a two-dimensional reaction-diffusion equation Abstract   PDF
Joel Ndam
 
Vol 2, No 2 (2013) Analytic Solutions of the Thomas Equation by Generalised Tanh and Travelling Wave Hypothesis Methods Abstract   PDF
Khalil Salim Al-Ghafri
 
Vol 1, No 4 (2012) Analytical Solution of Laminar Boundary Layer Equations Over A Flat Plate by Homotopy Perturbation Method Abstract   PDF
Alireza Majidian, M. khaki, M. khazayinejad
 
Vol 7, No 1 (2018) Analytical solutions for conformable fractional Bratu-type equations Abstract   PDF
Mousa Ilie, Jafar Biazar, Zainab Ayati
 
Vol 2, No 1 (2013) Application of G'/G expansion method to two concert problems Abstract   PDF
Zeinab Ayati, Jafar Biazar
 
1 - 50 of 321 Items 1 2 3 4 5 6 7 > >> 
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.